# SDR SWAA107745

- Difficulty date: December 10, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 57,375 hours, 48,726 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDSHIELD ARCED.  REMOVED AND REPLACED WINDSHIELD PER MM.
